# SDR CALA2017100803537

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE R2 DOOR SILL, CORROSION WAS FOUND ON FWD SIDE OF FRAME 68 ABOVE THE DOOR SILL AREA. THE CORROSION WAS REMOVED IAW SRM 53-41-12-283-001.  FOUND TO BE OUT OF LIMITS.  INSTALLED A REPAIR ANGLE IAW 53-41-12-300-001, AND SRM 53-41-12-205-002, TABLE 30102.
